... medications at all? I mean none of them. No SSRI's, no SNRI's, none of the anti-psychotics. Have been on seemingly every drug there is over the past 15 years. MD is starting to talk about ECT. Anyone else in this position?
When I was in that scenario it was because the Dr was changing things troo fast. Rather than allowing 2-3 weeks, then 4-6 weeks on into 6-8 months on one med, if I didn't respond she would just switch, until I went through about every one there was.
I found having a good therapist and a Dr who gave things time to work, along (believe it or not) the help of a nutritionist was the best combination. It took 6-years, but I finally got a good team, good info and good habits.
ECT is a drastic last resort, you mention 15-years, but was each med given ample time, and were they administered in addition to anything else medication wise?
I know this response was quick, I may not respond again until early tomorrow so please be patient.
I am with you. I have never been on anything that helped and have given many a very good try. I have found besides other side effects every one of them has made me so tired I spend 24-7 in bed.
What is ECT? I am looking at a study they are doing here called Deep Brain Stimulation.
If you find anything that works for you please let me know.
I was hospitalized for 6 months for major depression. It took alot of trying antidepressants on and off before the doc found that Manerix along with lithium worked for me. I was one of those really majorly patients that got well when most didn't with the symptoms I had. I am a miracle with those meds. I am back to normal.
I'm in the same boat, but I have been through ECT, & it saved my life, more than once- diagnosed mdd/ treatment resistant, my WHOLE life, I even got a vagus nerve implant- didn't help me, ended up back to ECT again; other add on meds I ended up taking meds for side effects- now my dr wants me to try lamictal - sorry this is not really an answer you are asking for, ur not alone
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2013 • 1 answer
Posted 3 Jul 2014 • 3 answers
Posted 30 Sep 2015 • 2 answers
Posted 16 Oct 2015 • 5 answers
Depression - I seem to get very physically sick on all of the SSRI and SNRI medications. Iam either?
Posted 18 Oct 2015 • 3 answers